MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 HA ACET CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 HA ACET CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-11-050
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon removed acetabular cup, liner and head.Reason for operation was pain, metallosis, pseudo tumour and mal positioning of acetabular cup.Primary surgery was performed by dr.At hospital.I am trying to source more information on the implants removed as i have very limited information.I didnt know that it was a 50 cup, metal liner and 36 head, but i do not know specific product names or references.I am currently searching more information to complete this report.Patient status/ outcome / consequences? yes.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? metallosis and pseudo tumour.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required? yes.Is the patient part of a clinical study? unknown.(b)(4).Device property of? none.Device in possession of? none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst? true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE 100 HA ACET CUP 50MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17069851
Report Number1818910-2023-11630
Device Sequence Number5885798
Product Code LPH
UDI-Device Identifier10603295009054
UDI-Public10603295009054
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192919
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-11-050
Device Catalogue Number121711050
Device Lot NumberEN1H21000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +1.5.; PINNACLE MTL INS NEUT36IDX50OD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale